Follow us:
  1. Home
  2. News
  3. Recalls

American Health Packaging recalls Ranitidine Syrup

The medication is contaminated with a probable cancer-causer

Photo
Photo source: FDA
American Health Packaging is recalling eight lots of Ranitidine Syrup.

The product is contaminated with N-Nitrosodimethylamine (NDMA), a probable human carcinogen, above levels established by the FDA.

The recalled product is used as a short-term treatment for active duodenal ulcers, maintenance therapy for duodenal ulcer patients, treatment of pathological hypersecretory conditions, short-term treatment of active, benign gastric ulcers, maintenance therapy for gastric ulcers, treatment of GERD and treatment of endoscopically diagnosed erosive esophagitis.

The following product, which was distributed nationwide to wholesalers for use in hospital settings, is being recalled:

Product DescriptionAHP Lot No.Expiration Date
AHP Ranitidine Syrup (Ranitidine Oral Solution USP) 150 mg/10 mL Liquid Unit Dose Cups
Case NDC#: 60687-260-23
(Individual Dose NDC: 60687-260-42)
18372310/31/2020
18427810/31/2020
18765205/31/2021
AHP Ranitidine Syrup (Ranitidine Oral Solution USP) 150 mg/10 mL Liquid Unit Dose Cups
Case NDC#: 60687-260-69
(Individual Dose NDC: 60687-260-42)
17787401/31/2020
17841302/29/2020
18344910/31/2020
18444512/31/2020
18656303/31/2021

What to do

Patients should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this product.

Consumers with questions may contact Inmar Pharmaceuticals Services at (800) 967-5952 (option 1) from 9:00am – 5:00pm (EST) Monday thru Friday.

Take a Quiz

Get matched with an Accredited Partner

Share your comments

Get the news you need delivered to you

Sign up to receive our free weekly newsletter. We value your privacy. Unsubscribe easily.

You’re signed up

We’ll start sending you the news you need delivered straight to you. We value your privacy. Unsubscribe easily.